# SDR SWAA2023071164965

- Difficulty date: June 20, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOWAGE COMPARTMENT SLIDE RETAINER BELOW 1ST OBSERVERS SEAT IS BROKEN<[01] STOWAGE COMPARTMENT SLIDE RETAINER BELOW 1ST OBSERVERS SEAT WAS REPLACED IAW IPC 25-11-00-19 AND SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1
